Previous |  Up |  Next


Title: A compact Fréchet space whose square is not Fréchet (English)
Author: Simon, Petr
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 21
Issue: 4
Year: 1980
Pages: 749-753
Category: math
MSC: 04A20
MSC: 54D30
MSC: 54D55
idZBL: Zbl 0466.54022
idMR: MR597764
Date available: 2008-06-05T21:06:33Z
Last updated: 2012-04-28
Stable URL:
Reference: [BR] T. K. BOEHME M. ROSENFELD: An example of two compact Fréchet Hausdorff spaces, whose product is not Fréchet.J. London Math. Soc. 8 (1974), 339-344. MR 0343242
Reference: [D] J. DOČKÁLKOVÁ: Almost disjoint refinement of families of subsets of natural and real numbers.(in Czech), Rigorosní práce, ČKD Praha, závod Polovodiče, Praha 1980.
Reference: [Ma] V. I. MALYCHIN: O sekvencial'nycn i Freše-Urysona bikompaktach.Vestnik Moskov. Univ. 5 (1976), 42-47. MR 0487955
Reference: [Mi] E. MICHAEL: A quintuple quotient quest.Gen. Top. and Appl. 2 (1972), 91-138. Zbl 0238.54009, MR 0309045
Reference: [Mt] A. R. D. MATHIAS: Happy families.Ann. Math. Logic 12 (1977) 59-111. Zbl 0369.02041, MR 0491197
Reference: [O] R. C. OLSON: Bi-quotient maps, countable bi-sequential spaces and related topics.Gen. Top. and Appl. 4 (1974), 1-28. MR 0365463


Files Size Format View
CommentatMathUnivCarol_021-1980-4_11.pdf 383.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo